# SDR USAA990743

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 985.5
- Part time: 42,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK, FOUND 2 INCH BY 10 INCH CORRODED AREA ON TOP SECTION OF 985.5 FLOORBEAM, RT SIDE AT PREVIOUS REPAIR.  INSTALLED NEW REPAIR AT FLOORBEAM PER TYPICAL REPAIR MANUAL 53-60-01.  (M)
